MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5001102
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The hospital perfusionist reported an issue encountered with the delivery set during use.The report stated that the delivery set had a pressure diaphragm blood leak.There were no additional details provided.There were no patient complications reported as a result of the alleged event.The device was discarded by the hospital and not returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The complaint sample was not returned to the manufacturer for evaluation.The complainant did send a video clip of the device.It is presumed the alleged leak did not occur during system priming or diagnostics but rather during the procedure itself.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6373053
Report Number1649914-2017-00011
Device Sequence Number541314
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/14/2019
Device Model Number5001102
Device Lot Number0526496D08
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2017
Supplement Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;